Tohoku Mathematical Journal

Polynomial representations of knots

Anant R. Shastri

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 44, Number 1 (1992), 11-17.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178227371

Mathematical Reviews number (MathSciNet)
MR1145717

Zentralblatt MATH identifier
0743.57006

Digital Object Identifier
doi:10.2748/tmj/1178227371

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Shastri, Anant R. Polynomial representations of knots. Tohoku Mathematical Journal 44 (1992), no. 1, 11--17. doi:10.2748/tmj/1178227371. http://projecteuclid.org/euclid.tmj/1178227371.


Export citation

References

  • [1] S. S. ABHYANKAR, On the semi group of a meromorphic curve, Int. Symp. on Alg. Geom. (1977) (Part I), Kinokuniya, Tokyo (1978), Editor: M. Nagata, 249^14.
  • [2] S. M. BHATWADEKAR AND A. ROY, Some results on the embedding of a line in 3-space (To appear i J. Algebra).
  • [3] P. C. CRAIGHERO, About Abhyankar's conjecture on space lines, Rend. Sem. Mat. Univ. Padova 7 (1985), 115-121.
  • [4] Z. JELONEK, The extensions of regular and rational embeddings, Math. Ann. 277 (1987), 113-120
  • [5] K. REIDEMEISTER, Knot Theory, Springer-Verlag, Berlin, Heidelberg, New York, 1974
  • [6] P. RUSSEL AND A. SATHAYE, On finding and cancelling variables in k[X, Y, Z], J. Algebra 57 (1979), 151-166.
  • [7] V. SRINIVAS, On the embedding dimension of an affine variety, Math. Ann. 289 (1991), 125-132